EconPapers    
Economics at your fingertips  
 

Stability of the Pexiderized Lobacevski Equation

Gwang Hui Kim

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: The aim of this paper is to investigate the solution and the superstability of the Pexiderized Lobacevski equation f((x + y)/2) 2 = g(x)h(y), where f, g, h : G2 → ℂ are unknown functions on an Abelian semigroup (G, +). The obtained result is a generalization of Gǎvruţa′s result in 1994 and Kim′s result in 2010.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/540274

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:540274

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:540274